# SDR CA030826006

- Difficulty date: August 25, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Airbus A340-313
- Aircraft time: 26,277 hours
- Engine: Cfmint CFM565C4
- Engine time: 17,536 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Nr 4
- Part time: 26,815 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, E, J
- Precautionary procedure: F, E

## Discrepancy

(CAN) CLIMBING THROUGH FL130, NR 4 ENGINE STALLED AND HIGH TEMPS.  A/C RETURNED HNL WITH ENG SHUT DOWN AND FIRE BOTTLES BLOWN. ENG HAD 17,536 HRS SINCE SHOP VISIT AND 2,068 CYCLES SINCE SHOP VISIT
